Korean J Dermatol.  2002 Oct;40(10):1264-1267.

A Case of Dermatomyositis with Tremor of Upper Extremities

Affiliations
  • 1Department of Dermatology, College of Medicine, Chung-Ang University, Seoul, Korea. beomjoon@unitel.co.kr
  • 2Department of Pathology, College of Medicine, Chung-Ang University, Seoul, Korea.

Abstract

Dermatomyositis is a rare inflammatory myopathy with characteristic skin manifestations and muscular weakness. Immunologic factors are most likely involved in the pathogenesis of the disease. We describe a 44 year old man with a 5 month history of severe pruritus on the trunk and upper extremities with intermittent tremor of upper extremities. Hydroxychloroquine and methotrexate were combined with glucocorticoids for one month, improvement of clinical manifestations could be observed.

Keyword

Dermatomyositis; Tremor

MeSH Terms

Adult
Dermatomyositis*
Glucocorticoids
Humans
Hydroxychloroquine
Immunologic Factors
Methotrexate
Muscle Weakness
Myositis
Pruritus
Skin Manifestations
Tremor*
Upper Extremity*
Glucocorticoids
Hydroxychloroquine
Immunologic Factors
Methotrexate
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error